| Model Number |
EPK-I8020C |
| Medical Device Problem Codes |
Data Problem (3196); Patient Data Problem (3197)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in-process.If additional information becomes available, a supplemental report will be filed with the new information.
Event or Problem Description
According to it support, the images stored by inspira are not dicom-compliant; there are incorrect assignments of images to patients or storage problems.This event occurred at the time of during use.There was no report of patient harm.This event meets the requirements for fda reportability; however, submission of this report does not constitute an admission that medical personnel, user facility, importer, manufacturer or product caused or contributed to the event.
Additional Manufacturer Narrative
Evaluation summary: based on the investigation results data, it was determined that the underlying cause/root cause of the failure was that the images stored by inspira were not dicom compliant.(this is not a device malfunction.) a device history record(dhr) review was performed by the manufacturer.The dhr review confirmed the endoscope was manufactured on 31-may-2023 under normal conditions, passed all required inspections, and was released accordingly.The endoscope was reworked for ada - assembly disassociation and passed required inspections, and was released accordingly.Also, there were no concessions and the dates of approval for shipment and actual date shipped were confirmed for (b)(6) 2023.Pentax medical has not received any further information for this event and therefore, considers this medwatch report closed.